| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A facility representative reported that during surgery a scratched iol was noticed.The lens was implanted and removed during same procedure and surgery completed on same day.Additional information has been requested and received stating that there was no patient harm.